Journal of Applied Probability

On Wong and Heyde (2004)

Bernard Wong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Appl. Probab., Volume 48, Number 4 (2011), 1200.

First available in Project Euclid: 16 December 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Wong, Bernard. On Wong and Heyde (2004). J. Appl. Probab. 48 (2011), no. 4, 1200. doi:10.1239/jap/1324046029.

Export citation